# SDR ABXA040051

- Difficulty date: January 20, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 41,291 hours, 62,258 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Pedestal
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS WERE BINDING IN FLIGHT.  UNABLE TO DEPLOY.  INSPECTED CABLES AND LINKAGE IN PEDESTAL.  INSPECTED AND LUBRICATED CABLES AND MIXERS IN WHEEL WELLS AND CABLES IN FLAP WELLS.  SYSTEM OPS CHECKED GOOD ON GROUND IAW DC-9 AMM 27-61-00-2-0102.
